# SDR SWAA061955

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 30,844 hours, 25,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430167
- Part serial: 2456
- Condition: Delaminated
- Location: Lt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING INBOARD FOREFLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FOREFLAP PER MM.
